# SDR DALA1122589878

- Difficulty date: March 25, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S SLIDING WINDOW OPENING TOP AFT DOUBLER CRACKED.  TRIMMED SEAL DOUBLER IAW ER/A 490826-14 STEP 1.  HFEC INSPECTION VERIFIED NO CRACKS IAW ER/A 490826-14  STEP 2.  SEALED DOUBLER IAW DC9 51-20-0 AND ER/A 490826-14.  APPLIED TAG 4. 174 REQUIRED INSPECTION COMPLETED.
